# SDR CALA2016110400858

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 59,585 hours, 20,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3086301
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R HAS LOOSE WIRE WITH PIN ATTACHED.  R&R DOOR 1R EMERGENCY ESCAPE SLIDE.  TRANSFERRED GIRT FROM THE PREVIOUS ESCAPE SLIDE TO THE NEW SLIDE INSTALLED.
